# SDR SIMA20130911008

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 28,008 hours, 24,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A, OPS CHECKED GOOD.
